# SDR DXTA2017050300001

- Difficulty date: May 3, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 13,272 hours, 8,205 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Plate
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVALUATION OF CORROSION ON TCAS BONDING PLATE (WHICH IS ATTACHED TO PANEL 170AB) FOUND PLATE TO BE OUT OF ACCEPTABLE LIMITS. REMOVED TCAS PLATE PER SRM 51-40-03. MANUFACTURED NEW TCAS PLATE IAW DWG F2MA285033C01
